# SDR 20000829SH006

- Difficulty date: August 15, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N500WW
- Make and model: Gulstm G1159A
- Aircraft serial: 318
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 1159SCL201101
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ANTI-SKID CONTROL VALVE FAILED WITHOUT ANY COCKPIT INDICATION.  NR 1 LEFT MAIN GEAR TIRE BLEW ON LANDING, EXCESSIVE RESULTING HEAT CAUSED NR 2 LT MLG TIRE TO BLOW ON ROLL-OUT.  TROUBLESHOOTING INDICATED THE ANTI-SKID CONTROL VALVE SOLENOID WAS FUNCTIONING, HOWEVER, THE VALVE WAS NOT OPENING.  (X)
